MathSciNet Relay Station
MathSciNet bibliographic data
MR1325124 62J05
Akritas, Michael G.; Murphy, Susan A.; LaValley, Michael P. The Theil-Sen estimator with doubly censored data and applications to astronomy. J. Amer. Statist. Assoc. 90 (1995), no. 429, 170–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement